# SDR EISA20010075

- Difficulty date: April 15, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Aircraft time: 73,035 hours, 52,177 cycles
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 79522
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL QUANTITY LOSS IN FLIGHT AT RATE OF 3 GALLONS PER HOUR.  AIR TURNBACK TO (IND).  FOUND GARLOCK SEAL DAMAGED BEHIND HYDRAULIC A-PUMP.  REMOVED AND REPLACED GARLOCK SEAL PER M/M 72-61, NO LEAKS NOTED.
